On the Parameterized Complexity of Counting Small-Sized Minimum \(\boldsymbol{(S,T)}\)-Cuts - Laboratoire Interdisciplinaire des Sciences du Numérique Access content directly
Journal Articles SIAM Journal on Discrete Mathematics Year : 2023

On the Parameterized Complexity of Counting Small-Sized Minimum \(\boldsymbol{(S,T)}\)-Cuts

Pierre Bergé
Wassim Bouaziz
  • Function : Author
Arpad Rimmel
No file

Dates and versions

hal-04169401 , version 1 (24-07-2023)

Identifiers

Cite

Pierre Bergé, Wassim Bouaziz, Arpad Rimmel, Joanna Tomasik. On the Parameterized Complexity of Counting Small-Sized Minimum \(\boldsymbol{(S,T)}\)-Cuts. SIAM Journal on Discrete Mathematics, 2023, 37 (2), pp.964-996. ⟨10.1137/21M1398203⟩. ⟨hal-04169401⟩
21 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More